# SDR DALA2024041104309

- Difficulty date: April 4, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0287183) CORROSION AT AREA AFT OF PRESSURE BULKHEAD ACCESS PANEL CUTOUT AT STA 1064 HAS CORROSION ON AFT I/B SIDE. REMOVED AND REPLACED SHEAR TIE AT BULKHEAD ACCESS PANEL CUTOUT STA 1064 AFT I/B SIDE L/H PER B737-800 SRM 51-40-02 AND DWG 148A3410.
